# SDR 07FDEA05104

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52378014202
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKPIT DOOR SKIN HAS TWO DENTS ON TOP OF DOOR CENTER.  DENT OUT OF LIMITS.  FABRICATED REPAIR PARTS IAW A310 SRM 52-30-00.  ALODINED, PRIMED,   INSTALLED AND PAINTED REPAIR IAW A310 SRM 51-21-00, 51-23-10, 51-40-21 AND 51-23-20.
